# SDR SWIA202054023

- Difficulty date: October 6, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Chafed
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE PILOT'S COCKPIT SEAT TRACKS, BOTH INBOARD AND OUTBOARD, HAVE MULTIPLE CHAFES ALONG THEIR SURFACE.  C-CHECK RO 11/11/2020.  REMOVED AND REPLACED THE PILOTS SEAT TRACKS, REF CRJ700 SRM.
